MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939032300410
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Adult female with history of severe peripheral arterial disease of bilateral lower extremities.Procedure: angioplasty of right and left common iliac arteries and removal of foreign body from the left common iliac artery.The balloon burst on removal- one piece of the balloon was removed with a snare, the other piece of balloon was on the wire was pulled into sheath, then into 6 french sheath and removed.No known harm to patient at this time.Incident did cause an extra procedure, overnight stay for observation.Manufacturer response for catheter, angioplasty, peripheral, transluminal, sterling (per site reporter).Will obtain, when able.

Brand Name
STERLING
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key18309732
Report Number18309732
Device Sequence Number6114815
Product Code LIT
UDI-Device Identifier08714729860136
UDI-Public(01)08714729860136(17)250406(10)29190717
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/01/2023
Report Date (Section F) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032300410
Device Lot Number29190717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA12/01/2023